Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have numb lip and red cheek. Cured after using prednisolone. Started reoccurring. Effective cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
I have had a problem with chapped lips, specifically a kind of numbness in my upper lip...and redness on my upper cheek. I stopped using the cleanser I thought was the culprit and went on a 4mg prednisone pack, which cleared it up. Now it seems to be coming back...ugh. ???
Posted Fri, 12 Apr 2013 in Skin Hair and Nails
Answered by Dr. Hari Charan Perigela 12 hours later
You probably got mild infection of hair follicle on your face or you are allergic to something.It can be prednisolone without consultation as it is a steroid.
Next time,you use antibiotic like Amoxycillin with clavulanate,antihistamine.
If the problem is recurring regularly,please consult a Dermatologist when the lesions appear.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor